I had an Obagi Blue Radiance peel done a week ago. Now having extreme irritation with tretinoin cream. Another peel today?
Doctor Answers 6
Irritated skin after Obagi Radiance peel
I recommend that you cancel, start a regimen of skin hydraton and moisturization with an Opti Ceramide cream (Elevase) and use wide spectrum UV protection and sun block with Spectrase (three times daily application).
H Karamanoukian MD FACS
Elevase Moisture Booster and retinoids
Avoid the retinoids for a few weeks and moisturize with Elevase Moisture Booster to hydrate your skin with ceramides.
Healing from peel and skin sensitivity.
This is not usual. For a peel that involves 30 % or higher TCA, I would wait 2 weeks, then titrate your skin care. Namely use half the amount of tretinoin, diluted in moisturiser, apply twice a week, and increase from there. All the best, Dr Davin Lim. Brisbane. Australia.
You might also like...
Irritation from retin a
Problems after Blue radiance Peel
- The Obagi Blue Radiance Peel is a salycylilc acid peel.
- It is most often used for acne but can be used for other skin conditions.
- I am surprised you were told to use tretinoin after your peel.
- In general no tretinoin is used before any skin treatment for 2 - 7 days, depending on the treatment.
- I strongly suggest you contact the doctor who did the peel, get instructions on skin management and post-pone the peel.
- If you have not seen a doctor for these peels, I suggest you consult one first since it does not sound as though you are receiving fully informed care.
Hope you find this information helpful. Best wishes.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.